# SDR USAASB99247

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 6558256275
- Condition: Failed
- Location: Lt Mlg
- Part time: 384 hours
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

LAS - FLT 606 - AFTER T/O AND GEAR ACTUATION, THE 'A' HYD SYS LOW PRESSURE LIGHTS ILLUMINATED AND THE HYD QTY WENT TO ZERO.  CREW COULD NOT GET THE GEAR TO RETRACT.  AN EMERGENCY WAS DECLACED.  FLIGHT RETURNED TO FIELD AT LAS AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS TOWED TO THE GATE DUE TO LOSS OF NOSE WHEEL STEERING.  MAINTENANCE FOUND THE LEFT MLG NR 2 TIRE RECAP HAD COME OFF AND DAMAGED HYDRAULIC LINES TO THE LEFT MLG HYD MODULE.  REPLACED HYD LINES AND A CABLE GUIDE THAT WAS BROKEN OFF NEXT TO THE HYD MODULE.  REMOVED AND REPLACED THE LEFT WING INBOARD T/E AFT FLAP THAT WAS FOUND DAMAGED FROM DEBRIS.  REPLACED THE NR 2 TIRE ASSY.  AS PRECAUTIONARY, REPLACED THE NR 1 TIRE ASSEMBLY.  SERVICED RESER
